MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT DOUBLE LOADED SOFT ANCHORS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERKNOT DOUBLE LOADED SOFT ANCHORS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 110005242
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item# 110005242; lot# 0002627887.Item# 110005242; lot# 0002627887.Item# 110005242; lot# 0002627887.Item# 110005242; lot# 0002627887.E1: full establishment name - (b)(6).G2: foreign - event occurred in china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during the hospital's inspection, they had discovered that five juggerknot products showed green contamination in the inner packaging.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2 upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.The reported event involves devices originating from only one 10-pack of needles, which is already reported/captured under mfr report# 0001825034-2025-00922.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JUGGERKNOT DOUBLE LOADED SOFT ANCHORS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21739332
Report Number0001825034-2025-00926
Device Sequence Number17145658
Product Code MBI
UDI-Device Identifier00880304548107
UDI-Public(01)00880304548107(17)290418(10)0002627887
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110005242
Device Lot Number0002627887
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexUnknown